# SDR 2003UALA00487

- Difficulty date: June 2, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 48,615 hours, 7,910 cycles
- Engine: Pwa PW4060
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 6259410
- Part serial: 089C1094
- Condition: Malfunctioned
- Location: Rt Pack Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RIGHT PAC TEMP EICAS MESSAGE ILLUMINATED.  THE PACK TEMP CONTROLLER WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  SHOP FOUND NO FAULTS WITH THE CONTROLLER.
